Alert archive / Georgia / Severe Thunderstorm Warnings in 2006
Severe Thunderstorm Warning 449, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at Dec 25, 2006, 7:21 AM EST for Laurens County, Telfair County, Wheeler County, Georgia. It was in force for 24 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Dec 25, 2006, 7:21 AM EST (12:21 UTC)
- Expired
- Dec 25, 2006, 7:45 AM EST
- In force
- 24 min
- Issued by
- NWS Atlanta, GA
- Area
- Counties, with a storm outline in the text
Counties Laurens County, GA, Telfair County, GA, Wheeler County, GA
The radar
The Robins AFB radar (KJGX), 78 km from the middle of the area, began a volume at 12:21 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Dec 25, 7:30 AM EST | TSTM WND DMG | Scotland, GA | SEVERAL TREES BLOWN DOWN IN SCOTLAND. ONE TREE BLOCKED OAK RIDGE ROAD. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 9 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 0.4 hours before the alert went out and 208 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2 J/kg
- Mixed-layer CIN
- 0 J/kg
- Mixed-layer LCL
- 487 m above ground
- 0-6 km bulk shear
- 57 kt
- 0-1 km storm-relative helicity
- 490 m²/s²
- 0-3 km storm-relative helicity
- 541 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS52 KFFC 251222
SVRFFC
GAC175-271-309-251245-
/O.NEW.KFFC.SV.W.0449.061225T1221Z-061225T1245Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
721 AM EST MON DEC 25 2006
THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
LAURENS COUNTY IN CENTRAL GEORGIA
TELFAIR COUNTY IN CENTRAL GEORGIA
WHEELER COUNTY IN CENTRAL GEORGIA
* UNTIL 745 AM EST
* AT 716 AM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS UP
TO 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM
NORTHWEST OF HELENA TO MCRAE TO SOUTHWEST OF LUMBER CITY...MOVING
NORTHEAST AT 30 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
ALAMO...MINTER AND GLENWOOD.
DOPPLER RADAR HAS INDICATED ROTATION WITHIN THIS STORM. ALTHOUGH
CURRENT DATA DOES NOT INDICATE THE EXISTENCE OF A TORNADO...A TORNADO
MAY STILL DEVELOP. IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO
A PLACE OF SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR
SMALL INTERIOR ROOM.
IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.
LAT...LON 3195 8288 3206 8297 3211 8296 3215 8297
3224 8302 3253 8281 3242 8270 3234 8274
3230 8273 3226 8264 3200 8260 3189 8270
3180 8285
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Dec 25, 5:30 AM EST, 1 hour 51 minutes earlier.
Area forecast discussion, Dec 25, 5:30 AM EST, 1 hour 51 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE PEACHTREE CITY GA 530 AM EST MON DEC 25 2006 .SHORT TERM (TODAY THROUGH WEDNESDAY)... MODELS ARE IN GOOD AGREEMENT WITH TRACK AND INTENSITY OF SURFACE LOW...CURRENTLY OVER SE LA...AND PROGD TO PUSH INTO WEST CENTRAL AL BY 12Z THIS MORNING...NORTH AL BY 18Z...THEN INTO EAST TN BY THE END OF THE AFTERNOON. THE ASSOCIATED WARM FRONT IS NOSING UP INTO THE SOUTHERN PORTIONS OF THE FCST AREA WHERE HELICITY VALUES ARE 250+ WITH MAYBE 100 MUCAPE. HAD ONE STORM OVER THE FAR SOUTHERN REACHES OF THE CWA SHOWING PERSISTENT ROTATION...SO WILL HAVE TO WATCH FOR THE ISOLATED LOW CAPE ROTATING STORMS AS THE WARM SECTOR SLIPS NORTHWARD. HOWEVER...DEFINITELY NOT EXPECTING WIDESPREAD SVR STORM DEVELOPMENT THIS MORNING OR TODAY AT ALL. OTHERWISE...LIGHT TO MODERATE RAINS WILL PUSH ACROSS MUCH OF THE AREA...WITH THE HEAVIER RAINFALL AMOUNTS EXPECTED ACROSS THE SOUTH AND EASTERN PORTIONS OF THE FCST AREA THRU THE MORNING HOURS. SATL IMAGERY IS SHOWING A DRY SLOT AND LIGHT RAIN PUSHING INTO NW-WEST CENTRAL GA EARLY THIS MORNING. HOWEVER...COULD SEE REDEVELOPMENT OF HEAVIER SHOWERS BACK OVER MS-AL ASSOCIATED WITH A STRONG UPPER VORT MAX SWINGING AROUND THE BASE OF THE UPPER LOW. THIS WOULD BRING ADDITIONAL MODERATE RAINS TO EVEN THE NORTH AND CENTRAL PARTS OF THE AREA LATER THIS MORNING. AT THIS TIME...RAINFALL TOTALS SHOULD HOLD WITHIN THE EXPECTED 1 TO 2 INCHES WITH SOME ISOLATED HIGHER AMOUNTS POSSIBLE ACROSS THE SOUTHERN PORTIONS OF THE FCST AREA. THEREFORE...NOT EXPECTING WIDESPREAD FLOOD PROBLEMS OR A FLOOD WATCH AT THIS TIME. MODELS ARE SHOWING THE ACTUAL COLD FRONT NOT PUSHING ACROSS THE STATE UNTIL LATER TONIGHT. AHEAD OF THE COLD AIR...MODELS SHOW AMPLE WRAP AROUND MOISTURE AND LIGHT RAIN SWINGING AROUND THE BACK SIDE OF THE UPPER LOW AS IT LIFTS OFF TO THE NORTHEAST THIS EVENING AND OVERNIGHT. HOWEVER TEMPERATURES ARE NOT COLD ENOUGH TO SUPPORT WINTERY PRECIP...SO EXPECTING ONLY LIGHT RAIN OVERNIGHT. HOWEVER...THE COLDER AIR AND LOWER THICKNESS VALUES DO SLIP IN BY TUESDAY MORNING...SO WILL HAVE TO MENTION POSSIBILITY OF LIGHT SNOW ACROSS MAINLY NORTH GA ON TUESDAY AS THE COLDER TEMPS ARRIVE WITH PLENTY OF WRAP AROUND MOISTURE STILL IN PLACE. STILL NOT EXPECTING ANY ACCUMULATIONS AS SURFACE AND WET BULB TEMPS REMAIN TOO WARM. OTHERWISE...THE RAIN AND THREAT OF LIGHT SNOW PULLS OUT BY TUESDAY EVENING WITH A COLD DOME OF HIGH PRESSURE SETTLING IN OVER THE STATE BY WEDNESDAY. .LONG TERM (THURSDAY THROUGH SUNDAY)... EXPECT A WARMING TREND BY END OF THE WEEK AS THE COOL DOME OF HIGH PRESSURE SLIPS EAST...AND A WARMER SE WIND FLOW BECOMES ESTABLISHED ON THURSDAY. THIS WILL INCREASE AREA MOISTURE AHEAD OF OUR NEXT STORM SYSTEM...PROGD BY GFS TO KICK OUT OF THE SOUTHERN PLAINS THURSDAY NIGHT...WITH INCREASING CLOUDS AND RAIN CHANCES EXPECTED FOR FRIDAY AND SATURDAY. THE BEST RAIN CHANCES WILL BE FRIDAY NIGHT AND SATURDAY AS THE ASSOCIATED COLD FRONT SWEEPS ACROSS THE STATE ON SATURDAY. COLD SEE MORE WRAP AROUND MOISTURE/LIGHT RAIN ACROSS NORTH GA SATURDAY NIGHT...THEN THE STATE SHOULD CLEAR OUT FOR SUNDAY AS HIGH PRESSURE BUILDS FROM THE WEST. && .AVIATION... WIDESPREAD IFR CONDITIONS PERSIST THIS MORNING...ALTHOUGH A FEW HOLES KEEP OPENING UP HERE AND THERE JUST TO COMPLICATE THINGS. STRONG WINDS ALOFT INTERMITTENTLY MIXING DOWN...ATL GUSTED UP TO ALMOST 30KTS BRIEFLY. DRY SLOT (SEE SHORT-TERM ABOVE) MOVING IN HAS BROKEN UP AREA OF SHOWERS SOMEWHAT SO MAY HAVE TO ADJUST WORDING IN PREVAILING GROUPS FOR THE 12Z FORECAST...BUT FOR THE MOST PART IT SEEMS THAT GOING FORECAST OF KEEPING ALL SITES IN THE SOUP MOST OF THE DAY WITH IFR CONDITIONS SEEMS REASONABLE. TOWARD EVENING...20Z TO 00Z TIME FRAME...MAY GET A BREAK AFTER THE COLD FRONT MOVES THROUGH (WINDS WILL SHIFT TO SOUTHWEST AT THIS TIME AS WELL) BEFORE WRAPAROUND STRATOCU MOVES IN AND BRINGS THE REGION BACK INTO IFR AGAIN EARLY TUESDAY...06Z TO 09Z TIME FRAME. && .PRELIMINARY POINT TEMPS/POPS... ATHENS 53 43 51 31 54 / 100 30 30 5 5 ATLANTA 58 39 47 32 52 / 80 30 30 5 5 BLAIRSVILLE 52 39 44 30 51 / 100 60 30 10 5 CARTERSVILLE 55 38 44 27 49 / 90 50 30 5 5 COLUMBUS 61 43 48 31 56 / 60 30 20 5 5 GAINESVILLE 50 39 47 31 52 / 100 40 30 5 5 MACON 60 44 52 31 57 / 90 20 10 5 5 ROME 57 39 45 29 52 / 90 70 40 5 5 PEACHTREE CITY 59 39 44 28 53 / 80 30 20 5 5 VIDALIA 68 49 55 38 58 / 100 10 10 5 5 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. && 39/TDP
Hazardous weather outlook, Dec 25, 6:02 AM EST, 1 hour 19 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 602 AM EST MON DEC 25 2006 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-261115- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 602 AM EST MON DEC 25 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA. .DAY ONE...TODAY AND TONIGHT ISOLATED THUNDERSTORMS ARE POSSIBLE THIS MORNING ACROSS PORTIONS OF CENTRAL GEORGIA. .SYNOPSIS... A VIGOROUS UPPER LEVEL LOW PRESSURE SYSTEM LOCATED IN THE SOUTHERN PLAINS WILL TRAVEL NORTHEAST TODAY. A SURFACE LOW PRESSURE SYSTEM WILL ALSO MOVE NORTHEAST...FROM THE NORTHERN GULF OF MEXICO THIS MORNING TOWARD THE UPPER OHIO VALLEY LATE TODAY. THIS WILL ALLOW A WARM FRONT WILL TO LIFT SLOWLY NORTH ACROSS THE STATE TODAY. THE COLD FRONT WILL FOLLOW TONIGHT. .PRIMARY HAZARDS... THE PRIMARY HAZARD WITH ANY THUNDERSTORM THAT DEVELOPS WILL BE GUSTY WINDS. OCCASIONAL CLOUD-TO-GROUND LIGHTNING MAY ALSO OCCUR. HEAVY RAIN MAY ALSO BE EXPECTED ACROSS THE REGION UNTIL THE SYSTEM LIFTS OUT...AND ISOLATED PONDING OF WATER IN LOW-LYING AREAS CAN BE EXPECTED. THE BEST LOCATION FOR THUNDERSTORMS WILL BE SOUTH OF A COLUMBUS TO MACON TO LOUISVILLE LINE. .DISCUSSION... LOW CLOUDS WILL PERSIST ACROSS THE REGION TODAY...WHICH WILL KEEP THE AREA RELATIVELY STABLE. CAPES WILL GENERALLY REMAIN BELOW 100...WITH LIFTED INDEX VALUES MOSTLY ABOVE 0. HOWEVER...AS THE WARM FRONT LIFTS NORTH THIS MORNING...SOME AREAS IN CENTRAL GEORGIA MAY BEGIN TO DESTABILIZE AS WARMER AND MORE MOIST AIR MOVES IN. IN ADDITION...AS THE UPPER LEVEL LOW APPROACHES...VERY STRONG FORCING ALOFT WILL PROVIDE EXTRA LIFT FOR POTENTIAL THUNDERSTORM DEVELOPMENT. SIGNIFICANT TURNING OF THE WINDS WITH HEIGHT MIGHT ALLOW A COUPLE OF STORMS TO BECOME STRONG WITH GUSTY WINDS UP TO 40 MPH BEFORE THE LOW LIFTS TO THE NORTH THIS AFTERNOON. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY A MIX OF LIGHT RAIN OR LIGHT SNOW IS POSSIBLE IN PORTIONS OF EXTREME NORTH GEORGIA TUESDAY. NO ACCUMULATIONS ARE EXPECTED AT THIS TIME...EXCEPT A DUSTING MAY BE POSSIBLE AT HIGHER ELEVATIONS OF THE NORTH GEORGIA MOUNTAINS. OTHERWISE...NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED THROUGH TONIGHT.
In the hours before
Special weather statement, Dec 25, 1:57 AM EST, 5 hours 24 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 157 AM EST MON DEC 25 2006 GAZ110-250730- 157 AM EST MON DEC 25 2006 ...SIGNIFICANT WEATHER ALERT FOR PEA SIZED HAIL AND 35 MPH WINDS IN TELFAIR COUNTY UNTIL 230 AM EST... AT 154 AM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER JACKSONVILLE...MOVING NORTHEAST AT 30 MPH. THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...OCCASIONAL CLOUD TO GROUND LIGHTNING AND BRIEF WIND GUSTS TO 35 MPH AS IT MOVES ACROSS TELFAIR COUNTY THROUGH 230 AM EST. SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE CHINA HILL...JACKSONVILLE AND WORKMORE. BRIEF HEAVY DOWNPOURS MAY CAUSE PONDING OF WATER ON ROADWAYS.
Special weather statement, Dec 25, 2:18 AM EST, 5 hours 3 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 218 AM EST MON DEC 25 2006 GAZ083-084-096-097-109-250745- 218 AM EST MON DEC 25 2006 ...SIGNIFICANT WEATHER ALERT FOR 40 MPH WINDS IN DODGE...BLECKLEY... LAURENS...TWIGGS AND WILKINSON COUNTIES UNTIL 245 AM EST... AT 214 AM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS FROM 6 MILES SOUTHWEST OF BULLARD TO GRESSTON... MOVING NORTHEAST AT 35 MPH. THESE STORMS HAVE THE POTENTIAL TO PRODUCE OCCASIONAL CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS THEY MOVE ACROSS DODGE...BLECKLEY...LAURENS...TWIGGS AND WILKINSON COUNTIES THROUGH 245 AM EST. SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE GRESSTON... RAZIER...EMPIRE...COLEY...COCHRAN...YONKERS... TARVERSVILLE...RODDY...FIVE POINTS...POWELL...GOLDSBORO... CARY...BULLARD...BROWN HILL AND CHESTER. BRIEF HEAVY DOWNPOURS MAY CAUSE PONDING OF WATER ON ROADWAYS.
Special weather statement, Dec 25, 2:30 AM EST, 4 hours 51 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 230 AM EST MON DEC 25 2006 GAZ110>112-250815- 230 AM EST MON DEC 25 2006 ...SIGNIFICANT WEATHER ALERT FOR PEA SIZED HAIL...40 MPH WINDS AND OCCASIONAL LIGHTNING IN EASTERN TELFAIR...WHEELER AND MONTGOMERY COUNTIES UNTIL 315 AM EST... AT 230 AM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR TOWNS IN EASTERN TELFAIR COUNTY...AND MOVING NORTHEAST AT 40 MPH. WIND GUSTS OF 45 MPH ARE LIKELY AS THIS STORM MOVES ACROSS EAST TELFAIR...WHEELER AND MONTGOMERY COUNTIES THROUGH 300 AM EST. SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE LITTLE OCMULGEE STATE PARK...SCOTLAND...MCRAE...LUMBER CITY...HELENA...TOWNS...JORDAN... ALAMO...GLENWOOD...ALSTON...AILEY...KIBBEE AND HIGGSTON.
Special weather statement, Dec 25, 3:11 AM EST, 4 hours 10 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 311 AM EST MON DEC 25 2006 GAZ085-086-098-250845- 311 AM EST MON DEC 25 2006 ...SIGNIFICANT WEATHER ALERT FOR 40 MPH WINDS IN TREUTLEN...JOHNSON AND EMANUEL COUNTIES UNTIL 345 AM EST... AT 306 AM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS FROM 6 MILES WEST OF SCOTT TO 11 MILES SOUTH OF ZAIDEE...MOVING NORTHEAST AT 45 MPH. THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED HAIL... OCCASIONAL CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS THEY MOVE ACROSS TREUTLEN...JOHNSON AND EMANUEL COUNTIES THROUGH 345 AM EST. SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE ZAIDEE...SCOTT...ADRIAN...NORRISTWON...MEEKS...COVENA...OAK PARK...NUNEZ...KITE...LEXSY...SWAINSBORO...MODOC...BLUNDALE AND TWIN CITY. BRIEF HEAVY DOWNPOURS MAY CAUSE PONDING OF WATER ON ROADWAYS.
Special weather statement, Dec 25, 6:26 AM EST, 55 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 626 AM EST MON DEC 25 2006 GAZ110-251230- 626 AM EST MON DEC 25 2006 ...SIGNIFICANT WEATHER ALERT FOR 40 MPH WINDS IN TELFAIR COUNTY UNTIL 730 AM EST... AT 626 AM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A CLUSTER OF STRONG THUNDERSTORMS ABOUT 6 MILES SOUTHWEST OF CHINA HILL...AND MOVING NORTHEAST AT 35 MPH. WIND GUSTS OF 40 MPH AND OCCASIONAL CLOUD TO GROUND LIGHTNING ARE LIKELY AS THESE STORMS MOVE ACROSS TELFAIR COUNTY THROUGH 730 AM EST. SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE CHINA HILL...JACKSONVILLE...WORKMORE...MCRAE AND HELENA. BRIEF HEAVY DOWNPOURS MAY ALSO CAUSE PONDING OF WATER ON ROADWAYS.
The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 25, 2:42 AM EST | Severe Thunderstorm Warning | FFC | Montgomery, Wheeler | 33 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2006Every severe thunderstorm warning in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.